# SDR QXEA2012120401632

- Difficulty date: December 4, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 27,281 hours, 28,362 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0534
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 9,949 hours, 10,890 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER REMAINED IN FEATHER FOR 90 SECONDS AFTER ENGINE START WITH CONDITION LEVERS MOVED TO MAX.  FOUND NO FAULT IN CDS. GROUND RUN NR 1 ENGINE WAS ABLE TO DUPLICATE PROBLEM.  R & R NR 1 ENGINE OSG IAW AMM TASK 61-20-26-000-801,61-20-26-400-801. OP'S CHECKED GOOD.  C/W FUNCTIONAL TEST OF THE NR 1 PROPELLER TIME TO UNFEATHER IAW AMM TASK 61-20-00-720-801.  FUNCTIONAL TEST GOOD.  NO FURTHER DEFECT NOTED, NO LEAK NOTED.  RETURNED TO SERVICE.
